Error estimates for the approximation of a class of variational inequalities

Richard S. Falk

Research output: Contribution to journalArticlepeer-review

230 Scopus citations

Abstract

In this paper, we prove a general approximation theorem useful in obtaining order of convergence estimates for the approximation of the solutions of a class of variational inequalities. The theorem is then applied to obtain an optimal rate of convergence for the approximation of a second-order elliptic problem with convex set K = (v <EHQ(il): v > X a.e. in il).

Original languageEnglish (US)
Pages (from-to)963-971
Number of pages9
JournalMathematics of Computation
Volume28
Issue number128
DOIs
StatePublished - Oct 1974

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Computational Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Error estimates for the approximation of a class of variational inequalities'. Together they form a unique fingerprint.

Cite this